# SDR HEEA062736

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247131
- Condition: Worn
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT COVER WORN.   REFERENCE:  DMR NR 686160.
